Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata: ``A class of integral equations involving ultra-spherical polynomials as kernel''


Author: K. N. Srivastava
Journal: Proc. Amer. Math. Soc. 15 (1964), 1000
MSC: Primary 45.33
DOI: https://doi.org/10.1090/S0002-9939-1964-0176305-7
Original Article: Proc. Amer. Math. Soc. 14 (1963), 932-940.
MathSciNet review: 0176305
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.33

Retrieve articles in all journals with MSC: 45.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0176305-7
Article copyright: © Copyright 1964 American Mathematical Society